# SDR YENA2024041700638

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 6,925 hours, 1,017 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 24713
- Condition: Failed
- Location: Rt Wing
- Part time: 6,933 hours, 1,018 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'AT 10000 FT WE HAD TO USE WING ANTI-ICE THE MESSAGE WING ANTI-ICE SYST FAULT CAME ON ECAM I ATTEMPTED TO RESET BUT THE WARNING CAME COND TIME IT SEEMS THE RIGHT SIDE VALVE APPEARS INOP ( WING ANTI-ICE CONTROL VALVES RH VALVE OPEN ); FOLLOWED TSM 30-1100-810-801A. REMOVED AND REPLACED RH WING ANTI ICE VALVE AT 10DL IAW AMM 30-11-51. OPS CHECK PASSED IAW AMM 30-11-00-710. MDDR CLEARED. MX-4 UPDATED.PLACARD REMOVED.'
